MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 3FR SL PROVENA MIDLINE FULL KIT; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 3FR SL PROVENA MIDLINE FULL KIT; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
 
Event or Problem Description
It was reported by the customer that a guidewire failure/breakage that occurred this week.Ref: (b)(4), lot: rehy1089.All components were safely removed from the patient intact but broken.It appears to be more of an unwinding of the atraumatic tip after possibly be severed or sheared from contact with the needle tip.No adverse medical events or serious injury as a result of this.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a break in the guidewire is confirmed but the exact cause could not be determined.One photograph of a guidewire was returned for evaluation.An initial visual observation of the photograph showed two pieces of a guidewire on a blue drape next to its lot sticker.The guidewire was observed to be broken into one larger fragment and one smaller fragment.The smaller fragment appeared to have a long section of what appeared to be coil wire coming off one end the fragment.Characteristics of the guidewire break could not be seen in the returned photograph; therefore, the complaint of a break in the guidewire is confirmed but the root cause could not be determined.This complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description
It was reported by the customer that a guidewire failure/breakage that occurred this week.Ref: s4153108, lot: rehy1089.All components were safely removed from the patient intact but broken.It appears to be more of an unwinding of the atraumatic tip after possibly be severed or sheared from contact with the needle tip.No adverse medical events or serious injury as a result of this.No other information was provided.

Brand Name
3FR SL PROVENA MIDLINE FULL KIT
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19198756
Report Number3006260740-2024-01956
Device Sequence Number8474016
Product Code PND
UDI-Device Identifier00801741153938
UDI-Public(01)00801741153938
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberN/A
Device Catalogue NumberS4153108
Device Lot NumberREHY1089
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown